# SDR CALA2016042895321

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 57,526 hours, 12,093 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN A-C SKIN JUST FWD OF L2 DOOR SILL.  REF ESC 160423-2511-1 PARA A & B 1 - 4 & 6.  CUT & REMOVED DAMAGE.  COMPLIED WITH INSPECTION PORTIONS OF STEP M 1 - 4, & STEPS O, Q,  & S OF AVO ESC 160 423-2511-1C.  RESTORED DECORATIVE COVER AS REQUIRED.  COMPLIED WITH RII INSPECTION OF REPAIR IAW ECRA 5330-05678 ORIGINAL THRU END.
